# SDR DALA2019032502020

- Difficulty date: March 24, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,029 hours, 23,644 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 INITIAL INSPECTION: DELAMINATED SHIMS ON R1& R2FWD DRAG FITTINGS FAYING SURFACES. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00428: FABRICATE AND REPLACE PER ER/A 576407-14AD REV. ORIG. STEP20 SECTION.I. (0999859)
